All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 6, 2020, Pages 2669-2681                                                                DOI:10.11948/20200022
Nonlocal symmetries and exact solutions of a variable coefficient AKNS system
Xiangpeng Xin,Lihua Zhang,Yarong Xia,Hanze Liu
Keywords:Nonlocal symmetry, variable coefficient equations, analytic solution, Lie point symmetry.
      In this paper, nonlocal symmetries of variable coefficient Ablowitz-Kaup-Newell-Segur(AKNS) system are studied for the first time. In order to construct some new analytic solutions, a new variable is introduced, which can transform nonlocal symmetries into Lie point symmetries. Furthermore, using the Lie point symmetries of closed system, we give out two types of symmetry reductions and some analytic solutions. For some interesting solutions, such as interaction solutions among solitons and other complicated waves, we give corresponding images to describe their dynamic behavior.
PDF      Download reader